# SDR UIEA2021011100028

- Difficulty date: January 6, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,877 hours, 13,872 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT & DESCENT WE OBSERVED A VERY STRONG FUME ODOR (DIRTY SOCK SMELL).  CARRIED OUT CHAPTER 5 CONDITIONAL INSPECTION FOR FUMES IN THE CABIN, PER AMM 05-51-56.  FUMES SMELL DETERMINED TO BE COMING FROM RT ENGINE.  REMOVED AND REPLACED NR 2 ENGINE ASSEMBLY, PER ATLAS AIR TASK CARD A-71-909-02-01.
